Beelivery - Sign In Close

Email:


Password:


Forgot your password?

Don't have an account?

Register

Or sign in with:

By registering you agree to our terms and conditions.
Beelivery - Create a new account Close
First name: Last name:

Email:

Password:

Beelivery would like to provide you with discounts, offers & news about our services by email. Please tick the box if you DO NOT wish to receive these emails. You can opt-out at any time. Please see our Privacy Statement.

Already have an account?

Sign In
By registering you agree to our terms and conditions.
 

Filter  

Cold & Flu


Beechams Max Strength All in One Cold and Flu Capsules 16s

Beechams All in One Tablets provide effective relief from pain, congestion and chesty cough. It contains three ingredients - paracetamol, phenylephrine hydrochloride and guaifenesin - to provide relief of symptoms associated with colds and flu including: - aches and pains - fever - chills - chesty cough - headache - blocked nose - sore throat - phlegm - catarrh - painful sinuses Paracetamol is a painkiller and reduces your temperature when you have a fever. Guaifenesin is an expectorant which loosens phlegm and relieves a chesty cough. Phenylephrine hydrochloride is a decongestant which helps to unblock your nose and sinuses helping you breathe more easily. Always Read the Label 1. Max strength all in one relief of cold and flu symptoms 2. Triple action formula provides effective relief from aches and pains, headache, fever, blocked nose, sore throat and a chesty cough 3. 3x more ingredients than paracetamol alone 4. Helps to unblock your nose and sinuses, helping you breathe more easily 5. For cold and flu relief. Always read the label.

£8.80

Beechams Max Strength All in One Cold and Flu Capsules 16s

0 x

Description



Nutrition Typical Values



General Alcohol Data



Ingredients

Each capsule contains: Paracetamol 500 mg, Guaifenesin 100 mg, Phenylephrine Hydrochloride 6.1 mg. As we are always looking to improve our products, our formulations change from time to time, so please always check the product packaging before use.



Dietary Information



Manufacturer

Haleon, Building 5, First Floor the Heights Weybridge Surrey KT13 0NY



Storage

Do not store above 25C. Store in the original package.



Disclaimer

The above details have been prepared to help you select suitable products. Products and their ingredients are liable to change. You should always read the label before consuming or using the product and never rely solely on the information presented here.
Product Name

Add to Favourites

Remove from Favourites

Add to List
  • Inspiration
  • Fresh Food
  • Bakery
  • Chilled Food
  • Drinks
  • Alcohol
  • Tobacco
  • Food Cupboard
  • Snacks
  • Frozen Food
  • Vegan & Vegetarian
  • Free From
  • Baby
  • Health & Beauty
  • Household
  • Pets
Back